# SDR HEEA0012125

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135AE
- Make and model: Bolkms BO105S
- Aircraft serial: S838
- Engine: Allsn 250C20B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 23060450
- Condition: Cracked
- Location: Turbine Nr 1
- Part time: 393 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO N1 DRAG.  UPON INSPECTION OF TURBINE PARTS NOTED:  BURNT AND CRACKED BEYOND SERVICEABLE LIMITS ON NR1 NOZZLE VANES. INSTALLED A DALLAS AIRMOTIVE OVERHAULED NR1 NOZZLE.
